# SDR ABXA2011040127

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 50,562 hours, 41,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REELS NOT PROPERLY STOWED.   REPLACED INERTIA REELS FROM LOCATION 1 & 4 IAW B767 MM 25-61-03-4.
